# SDR SIMA20250219002

- Difficulty date: February 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 41,053 hours, 27,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663605
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, THERE IS CORROSION ON THE RH FLOOR SILL BETWEEN FR14-15. (LEVEL 2 CORROSION) REMOVED AND REPLACED THE FWD GALLEY RH FLOOR SILL BETWEEN FR 14-15 IAW EMB 170 SRM 51-40-08.
